dentist-icon
Severe antibiotic reactio
Rashes on face and vomitting on consumption of food. Had lots of antibiotics due to toothache.Had removed wisdom tooth.
29 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Hiren Patel
Cosmetic/Aesthetic Dentist 5 yrs exp Bangalore

Free 3 day follow up

Chat Now
It looks like allergic reaction. . Stop taking medicine and visit to a dentist for alternative medicine options..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.